Previous |  Up |  Next


Title: Finite volume schemes for nonlinear parabolic problems: another regularization method (English)
Author: Eymard, R.
Author: Gallouët, T.
Author: Herbin, R.
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 1] Contributions of plenary speakers and minisymposia organizers
Issue: 2005
Pages: 3-9
Category: math
MSC: 35K65
MSC: 35L60
MSC: 65M60
Date available: 2009-02-11T17:01:10Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-1_3.pdf 1.370Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo